# SDR ABXA010001

- Difficulty date: January 8, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 83,942 hours, 25,403 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT COME UP AFTER TAKEOFF. PRESSURIZATION WAS NORMAL AND THERE WAS NO WARNING HORN. CREW PUSHED IN THE ANTI-RETRACT LATCH AND LANDING GEAR CAME UP NORMALLY. ON DESCENT INTO ILN, CREW RE-CYCLED LANDING GEAR. THE LANDING GEAR OPERATED NORMALLY. MAINTENANCE INSPECTED AND PERFORMED LANDING GEAR EXTENSION AND RETRACTION ADJUSTMENT AND TEST PROCEDURE, IAW DC-8 MM 32-30-00. NO DEFECTS WERE NOTED. INSPECTED NOSE GEAR AND GROUND SHIFT MECHANISM. NO DEFECTS WERE NOTED.
